Items where Author is "Shaini, Bilall"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Shaini, Bilall (2021) STOCHASTIC DIFFERENTIAL EQUATIONS SIMULATION OF EULER-MARUYAMA APPROXIMATION METHOD. Journal of Natural Sciences and Mathematics of UT, 6 (11-12). pp. 110-117. ISSN 2671-3039

Shaini, Bilall (2019) OPTIMAL NUMERICAL INTEGRATION BY GAUSS-LEGENDRE QUADRATURES. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 229-237. ISSN 2671-3039

This list was generated on Sat May 21 04:50:56 2022 CEST.